# SDR SIMA20220305003

- Difficulty date: March 5, 2022
- Submitted: March 6, 2022
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 42,602 hours, 37,594 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA EMERGENCYFLASHLIGHT CRADLE BROKEN-C/A-RAR FA EMERGENCY FLASHLIGHT IAW EMB AMM 33-50-16-000-801-A AND 33-50-16-400-801-A. OPC GOOD. END.
